Spinal Stenosis

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ScotiaBreeze
New Member


Date Joined May 2012
Total Posts : 2
   Posted 5/9/2012 7:34 PM (GMT -6)   
Hello
I have "Spinal Stenosis" and I take a slow release Morphine at 7 am and 7 pm each day. I also take 15 mg of fast relief every 4 to 6 hours. I always take it every four hours because of pain.I have been allergic to all other pain medication and this is the only one so far, that I am not allergic to.
The last few nights the pain has kept me awake all night. Would it be safe if I tried taking it every 3 hours? Can it harm me? I cannot see my doctor until June 4th
Your help would be greatly appreciated.
Regards
Scotia Breeze
 

Blessedx8
Veteran Member


Date Joined Aug 2008
Total Posts : 3193
   Posted 5/9/2012 10:46 PM (GMT -6)   
ScotiaBreeze,

I'm not sure what the poll is about....??

But, re: your medication question - I can only tell you what I would do.... and I wouldn't go against the directions of the medication. Is it possible to message your doctor and discuss this over the phone? Otherwise, by using them every 3 hours - it's not just using it differently than what your doctor wants - you'll also run out of meds sooner than your appointment.

Take care, Tina
Moderator - Chronic Pain Forum

My faith and family sustain me even on my worst days... as well as my wonderful friends here at HW.

Health/Pain Issues - too many to list; feel free to ask

straydog
Forum Moderator


Date Joined Feb 2003
Total Posts : 16304
   Posted 5/10/2012 1:53 AM (GMT -6)   
Scotia I would not take the medication any earlier unless the dr has given you permission to do so. There is a good chance of this harming you by taking more than what is prescribed by the dr. Your dr has given you instructions on how to take your medication and for your own safety you should abide by his directions.

Take care....Susie
Moderator, Chronic Pain Forum & Psoriasis Forum

ScotiaBreeze
New Member


Date Joined May 2012
Total Posts : 2
   Posted 5/10/2012 3:37 AM (GMT -6)   
Thanks for your kindness and input. I appreciate it.
It is nice to have someone to talk to, that feels the same way I do.
Have a nice day :)

Chartreux
Veteran Member


Date Joined Aug 2006
Total Posts : 9664
   Posted 5/10/2012 8:36 AM (GMT -6)   
ScotiaBreeze
try to contact your doctor and maybe getting on the cancellation list, if you
can't be seen sooner than June 4...but no never take more medicine than your
directed to as you will run out and you can then also go thru withdrawal
which would hurt a lot...best thing is to get into your doctor and hope he
can help or increase your medicine to 3X a day or more often...
also make a list of all medications you've had reactions to, at it
helps your doctor better prescribe for you and I hope your doing better soon
keep us posted...
**********************************************
* So many dx's I could write a book* "It would be nice if we could use the edit button in real life"...
********>^..^<********>^..^<*******
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, June 25, 2018 6:10 AM (GMT -6)
There are a total of 2,974,923 posts in 326,227 threads.
View Active Threads


Who's Online
This forum has 161317 registered members. Please welcome our newest member, chris fletcher.
382 Guest(s), 9 Registered Member(s) are currently online.  Details
run_sunshine, Blake Letras, torontolyme, spouse21, Asnape3228, Kippette, delta30, Pratoman, dbwilco